MAUDE Adverse Event Report: SPROTTE; SPINAL NEEDLE, SINGLE USE

SPROTTE; SPINAL NEEDLE, SINGLE USE
Model Number 021151-30A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Information currently quite poor.Follow up will be sent in to the agency once more information is available.
 
Event or Problem Description
Irn#: (b)(4)."the introducers are bending and breaking.".
 
Additional Manufacturer Narrative
Based on risk assessment and clinical assessment this file is considered as closed.
 
Event or Problem Description
Irn# (b)(4)."the introducers are bending and breaking.".

Brand Name
SPROTTE
Common Device Name
SPINAL NEEDLE, SINGLE USE
MDR Report Key11989380
Report Number9611612-2021-00007
Device Sequence Number13683942
Product Code BSP
UDI-Device Identifier04048223103876
UDI-Public04048223103876
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 10/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number021151-30A
Device Catalogue Number021151-30A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer05/24/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date10/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;